# SDR SWAA2021051217300

- Difficulty date: September 19, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SKATE ANGLE ON RH STAB. AREA HAS AREAS OF WEAR. / REMOVED DAMAGED SKATE ANGLE PER SRM 51-40-02. MATCH DRILLED NEW SKATE ANGLE PER SRM 51-40-05. 104029 INSTALLED NEW SKATE ANGLE PER SRM 51-40-02
